skin-hair-icon

Hair problem

From last six to seven months my hair are falling earlier the used to be very thick and dense but not even my scalp is sometime visible i was using certain products for hair loss like livon hAir gain and others but now even they are not of any use and moreover im taking homeopathy medicine from last 4 months but there is no as such effect what can i do have already visited a homeopathy doctor SHOULD I USE MONOXIDIL FOR THIS OR ANY OTHER MEDICINE I WANT MY HAIR TO BE THICK AS THEY WERE EARLIER PLEASE HELP ME WITH THAT
views-icons 44 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Hair problem

doctor profile image
Answered
Hi. You may be suffering from early onset androgenetic alopecia. Could you send your pictures on follow up chat?! Apart from being genetically predisposed to balding, environmental factors , pollution, stress, junk food and poor diet could cause you to lose hair further. You'll probably need treatment with hair care lotions or serums - something that has vasodilator properties like minoxidil which improves thickness of hair and reduces hair loss. Have a good balanced nutritious diet. Your hair density can be restored if you take timely treatment and care of your hair. Prp therapy is possibly a good treatment option.. See a dermatologist near you. Hope this helps. Let me know if you need any further assistance in this regard. Warm regards. Dr Govind S Mittal.
Flag this Answer
Flag this answer
1/2 people found this helpful
Was this answer helpful?
YES NO